A reduction for counting the number of zeros of general diagonal equation over finite fields. Cao, W. & Sun, Q. Finite Fields and Their Applications, 12(4):681–692, 2006.
A reduction for counting the number of zeros of general diagonal equation over finite fields [link]Paper  doi  bibtex   
@article{DBLP:journals/ffa/CaoS06,
  author    = {Wei Cao and
               Qi Sun},
  title     = {A reduction for counting the number of zeros of general diagonal equation
               over finite fields},
  journal   = {Finite Fields and Their Applications},
  volume    = {12},
  number    = {4},
  pages     = {681--692},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.ffa.2005.07.001},
  doi       = {10.1016/j.ffa.2005.07.001},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ffa/CaoS06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0